Convergence analysis of the Jacobi-Davidson method applied to a generalized eigenproblem - ENSTA Paris - École nationale supérieure de techniques avancées Paris Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2007

Convergence analysis of the Jacobi-Davidson method applied to a generalized eigenproblem

Abstract

In this Note we consider the Jacobi-Davidson method applied to a nonsymmetric generalized eigenproblem. We analyze the convergence behavior of the method when the linear systems involved, known as the correction equations, are solved approximately. Our analysis also exhibits quadratic convergence when the corrections are solved exactly. To cite this article: G. Hechme, C. R. Acad. Sci. Paris, Ser. I 345 (2007). © 2007 Académie des sciences.

Dates and versions

hal-00876229 , version 1 (25-10-2013)

Identifiers

Cite

Grace Hechme. Convergence analysis of the Jacobi-Davidson method applied to a generalized eigenproblem. Comptes Rendus. Mathématique, 2007, 345 (5), pp.293-296. ⟨10.1016/j.crma.2007.07.003⟩. ⟨hal-00876229⟩
256 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More